# SDR UALA2009090902848

- Difficulty date: September 9, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 34,187 hours, 7,644 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMERGENCY EXIT SIGNS, AND SEVERAL EMERGENCY CEILING LIGHTS INOP.  CHARGED BATTERY PACK, OPS CHECKS GOOD.
